MathSciNet Relay Station
MathSciNet bibliographic data
MR912657 (89c:60090) 60J60 (60J65)
Bañuelos, Rodrigo On an estimate of Cranston and McConnell for elliptic diffusions in uniform domains. Probab. Theory Related Fields 76 (1987), no. 3, 311–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement